skip to main content

Topology of surface diagrams of smooth 4-manifolds

Williams, Jonathan D

Proceedings of the National Academy of Sciences of the United States of America, 17 May 2011, Vol.108(20), pp.8126-30 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Citações Citado por
  • Título:
    Topology of surface diagrams of smooth 4-manifolds
  • Autor: Williams, Jonathan D
  • Assuntos: Manifolds (Mathematics) -- Analysis
  • É parte de: Proceedings of the National Academy of Sciences of the United States of America, 17 May 2011, Vol.108(20), pp.8126-30
  • Descrição: Surface diagrams are a new way to specify any smooth closed orientable 4-manifold by an orientable surface decorated with simple closed curves. These curves are cyclically indexed, and each curve has a unique transverse intersection with the next. The aim of this paper is to announce a uniqueness theorem for these objects (within a fixed homotopy class) that turns out to be similar to the Reidemeister-Singer theorem for Heegaard splittings of 3-manifolds.
  • Idioma: Inglês

Buscando em bases de dados remotas. Favor aguardar.